MAUDE Adverse Event Report: ENCORE MEDICAL L.P STEM, HUMERAL; STEM, HUMERAL, PLASMA W/MALE TAPER, 10

ENCORE MEDICAL L.P STEM, HUMERAL; STEM, HUMERAL, PLASMA W/MALE TAPER, 10
Model Number 503-00-010
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - (b)(4) for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.The root cause of this complaint was a revision surgery due to over stuffing in joint.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the concomitant part #500-02-154, glenoid, keeled 54mm cm foundation shoulder which documents that out of 30 parts lot, 4 parts were rejected and scrapped due to machine marks.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.(aravindraj).
 
Event or Problem Description
Revision surgery - over stuffing in joint.The previous surgery and the surgery detailed in this event occurred 10 years and 7 months apart.

Brand Name
STEM, HUMERAL
Common Device Name
STEM, HUMERAL, PLASMA W/MALE TAPER, 10
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key12617867
Report Number1644408-2021-01090
Device Sequence Number1479376
Product Code KWS
UDI-Device Identifier00888912024334
UDI-Public(01)00888912024334
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K950651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number503-00-010
Device Catalogue Number503-00-010
Device Lot Number764C1005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR